Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Delay in periods, no pregnancy symptoms, was not sexually active the previous month, had taken pills. Cause?

hi i m diane. im now 5 days delayed but i m not sexualy active this month of november. my last intercourse was october 11 and i used pills until 19 of october. then i have my menstruation 22nd of october earlier to 29 which is my september period. i haven t take Pregnancy test , i dont feel anything vomiting etc. what does it mean? i m so stressed thinking if i m pregnant please answer me doctors thanks very much!
Asked On : Fri, 30 Nov 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor